# SDR UPS02438430

- Difficulty date: May 9, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0793460
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE WHEEL WELL FWD BULKHEAD VERTICAL FRAME CHORD FOUND CRACKED AT BS 260 RBL 11 NR 2 LATERAL BEAM (COUNT FROM TOP).  FRAME CHORD REPLACED AS PER SRM 51-10-01 PG 08 AND INSTALLED AS PER SRM 51-30-02.
